Jump to content
CrazyBoards.org

how should i cut out this next dose?


Recommended Posts

i take .5 mg every 12 hours and .25 in the middle. i have been tapering down from 2 mg a day. should i

a cut out the middle dose and leave the .5 doses as they are

b cut the .5 doses into .25 doses and take every few hours

not sure which will cause the least withdrawl symptoms.....

Link to comment
Share on other sites

As someone with a xanax prescription for life.......erm.....when I run out or know Im getting low and have to taper...?

I bring one with me throughout the day and just ignore the clock. I go as long as I can but if things get screwy, I take lets say half. And don't skip a before bedtime.....dont wanna get woken up by withdrawal, its enough to drive you to use sedatives....

Klonopin stays in your system far longer than xanax, so often its used to taper from xanax. Its in your body even when you no longer feel it so the time between "necessary' doses is longer than you think......at least you didnt change pdocs and suddenly have your xanax allotment cut in half, eh? Its doable.....take as needed, don't plan on what dose to skip.....its got an incredibly long half life......

good luck

Link to comment
Share on other sites

In that case? You would still be working with trial and error, since we are all different in our response to meds. I know theres a difference between them, but Ive gone from 6mg of xanax a day , almost overnight, to about 2mg a day. Just taking a dose, without thinking about whats in it helps actualy. I'm now prescribed .5s when I was prescribed 1mg doses.

If I really stress out? I will take more .5s than I did on my 1mg schedule.....but the switch wasn't all that catastrophic. Find a dose you want to try skipping, preferably on a day off , a weekend......and try and chill and see how you handle it.

If you have severe problems tapering, there are many sites that have systems to do so.....could be just me, but I found dosing at the same time more important than the amount in the dose.....I'm not saying it isnt noticeable, but you're body is getting what it is currently addicted to. Its better than nothing.

In other words, don't make yourself crazy trying to taper, unless it gets really friggen wierd. Then seek more info or professional advice or help.

Hope that helps a bit

cheers

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...